# SDR SWI2025F00799

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL BOTTOM ANGLE HAS MULTIPLE LOCATIONS OF CORROSION.   (C-CHECK RO 06/29/2025)REMOVED AND REPLACED MOUNTING ANGLE IAW CRJ900 SRM 51-42-06-001-001-A01 AND DRAWING# SH670-31950, REV Y. AND REMOVED AND REPLACED 4 EA WEB FLOOR PROTECTORS ON SERVICE DOOR SILL PER REO 690-53-21-1959, REV --, 2025-05-29.SEE CONTINUE CARD FOR DETAILS. COMPLIED WITH 51-900-1002-SKY
